# SDR 03FDEA01105

- Difficulty date: July 17, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 52,498 hours, 43,386 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT 900FT ON CLIMBOUT, FIRE WARNING BELL SOUNDED AND ENGINE FIRE WARNING LIGHTS ON INSTRUMENT PANEL ILLUMINATED FOR 2 SECONDS.  NO OTHER INDICATIONS AND ALL OTHER SYSTEMS OPERATED NORMALLY.  PERFORMED ENGINE FIRE WARNING TEST.  TESTED GOOD.  COULD NOT DUPLICATE.  OK FOR SERVICE.
